Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

The Freudenthal-Springer-Tits constructions revisited


Author: Kevin McCrimmon
Journal: Trans. Amer. Math. Soc. 148 (1970), 293-314
MSC: Primary 17.40
DOI: https://doi.org/10.1090/S0002-9947-1970-0271181-3
MathSciNet review: 0271181
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. Jacobson, Structure and representations of Jordan algebras, Amer. Math. Soc. Colloq. Publ., vol. 39, Amer. Math. Soc., Providence, R. I., 1968. MR 0251099 (40:4330)
  • [2] -, Associative algebras with involution and Jordan algebras, Nederl. Akad. Wetensch. Proc. Ser. A. 69 (1966), 202-212=Indag. Math. 28 (1966), 202-212. MR 33 #5686. MR 0197521 (33:5686)
  • [3] K. McCrimmon, The Freudenthal-Springer-Tits constructions of exceptional Jordan algebras, Trans. Amer. Math. Soc. 139 (1969), 495-510. MR 0238916 (39:276)
  • [4] K. McCrimmon, A general theory of Jordan rings, Proc. Nat. Acad. Sci. U.S.A. 56 (1966), 1072-1079, MR 34 #2643. MR 0202783 (34:2643)
  • [5] -, Generically algebraic algebras, Trans. Amer. Math. Soc. 127 (1967), 527-551. MR 35 #1644. MR 0210758 (35:1644)
  • [6] -, Jordan algebras with interconnected idempotents, Proc. Amer. Math. Soc. 19 (1968), 1327-1336. MR 38 #203. MR 0231875 (38:203)
  • [7] -, Macdonald's theorem for quadratic Jordan algebras, (to appear).
  • [8] -, A proof of Schafer's conjecture for infinite-dimensional forms admitting composition, J. Algebra 5 (1967), 72-83. MR 34 #4318. MR 0204478 (34:4318)
  • [9] -, The radical of a Jordan algebra, Proc. Nat. Acad. Sci. U.S.A. 62 (1969), 671-678. MR 0268238 (42:3137)
  • [10] N. Jacobson, Lie algebras, Interscience, New York, 1962. MR 26 #1345. MR 0143793 (26:1345)
  • [11] -, Lectures in abstract algebra. Vol. III, Van Nostrand, Princeton, N. J., 1964. MR 30 #3087.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 17.40

Retrieve articles in all journals with MSC: 17.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1970-0271181-3
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society